# SDR QXEA2016051800342

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 35,328 hours, 36,927 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHECK FIRE DETECTOR WARNING LIGHT ILLUMINATED CONCURRENTLY WITH HTE FAULT A LIGHT ON NR 1 ENGINE. THERE WERE NO OTHER FIRE OR SMOKE INDICATIONS.  NR 1 ENGINE PRIMARY ZONE ADVANCE PNEUMATIC DETECTOR WAS REPLACED IAW AMM 26-11-01-400-801.  "CHECK FIRE DET" AND "FAULT A" LIGHTS NO LONGER ILLUMINATED.
